Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Atlanta, GA

April 4, 20114 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2011, 9:17 PM EDT for 4 counties in Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 9:17 PM EDT (01:17 UTC)
Expired
Apr 4, 2011, 10:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 139 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 9:20 PM EDTTSTM WND DMG1 W Beaverdale, GAWHITFIELD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES AND SEVERAL DOWNED POWERLINES IN THE NORTHERN END OF THE COUNTY.
Apr 4, 9:44 PM EDTTSTM WND DMGBlue Ridge, GAFANNIN COUNTY 911 REPORTS THEY HAVE WIDESPREAD DAMAGE IN THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 5:55 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS52 KFFC 050117
SVRFFC
GAC111-123-213-313-050200-
/O.NEW.KFFC.SV.W.0109.110405T0117Z-110405T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN MURRAY COUNTY IN NORTHWEST GEORGIA
  NORTHEASTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 1000 PM EDT

* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60   
  MPH.  THIS WAS A LINE OF STORMS STRETCHING FROM BEAVERDALE TO      
  DAWNVILLE...MOVING EAST AT 70 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
  RIDGE AND MORGANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.

&&

LAT...LON 3499 8419 3474 8429 3478 8495 3499 8492
      3500 8479
TIME...MOT...LOC 0116Z 248DEG 62KT 3489 8482

$$
2 follow-up statements
380 
WWUS52 KFFC 050138
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT MON APR 4 2011

GAC213-313-050147-
/O.CAN.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
WHITFIELD GA-MURRAY GA-
938 PM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MURRAY AND
NORTHEASTERN WHITFIELD COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.

LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
      3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0137Z 269DEG 51KT 3499 8434 3476 8445

$$

GAC111-123-050200-
/O.CON.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
FANNIN GA-GILMER GA-
938 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN GILMER AND NORTHWESTERN FANNIN COUNTIES...

AT 935 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM 
NEAR MCCAYSVILLE TO 6 MILES WEST OF CHERRY LOG...MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
RIDGE...MINERAL BLUFF AND MORGANTON.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.

LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
      3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0137Z 269DEG 51KT 3499 8434 3476 8445

$$
245 
WWUS52 KFFC 050157
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 PM EDT MON APR 4 2011

GAC111-123-050207-
/O.EXP.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
FANNIN GA-GILMER GA-
957 PM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GILMER AND
NORTHWESTERN FANNIN COUNTIES WILL BE ALLOWED TO EXPIRES AT 1000 
PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.

LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
      3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0157Z 269DEG 51KT 3498 8399 3475 8411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:58 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 4, 7:58 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT MON APR 4 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM
THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME
IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS
EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT
24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM
MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE
AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED
SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS
MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS
ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS
AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET
BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE
PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE
CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES
THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE
STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK.

.LONG TERM /THURSDAY THROUGH MONDAY/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION
THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW
CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND
INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A
WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES
INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL
CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT.
THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE
WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE
BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER.

&&

.AVIATION...
00Z UPDATE...
TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN
04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA
AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER
CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND
06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT
SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC
BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM
THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW
AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS
BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE WINDS.
MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  64  36  74 / 100  10   0   5
ATLANTA         45  59  40  70 /  90   5   0   5
BLAIRSVILLE     46  60  32  69 / 100  10   5   5
CARTERSVILLE    45  59  33  72 / 100   5   5   5
COLUMBUS        48  64  40  74 /  80   5   0   5
GAINESVILLE     46  62  39  71 / 100  10   5   5
MACON           50  67  34  73 /  80  10   0   5
ROME            46  61  34  73 / 100   5   5   5
PEACHTREE CITY  46  60  30  70 /  80   0   0   5
VIDALIA         58  67  40  72 /  90  50   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
HARALSON...HARRIS...HEARD...LUMPKIN...MACON...MARION...
MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...
PICKENS...PIKE...POLK...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TAYLOR...TOWNS...TROUP...UNION...
UPSON...WALKER...WEBSTER...WHITE...WHITFIELD.

&&

01
Hazardous weather outlook, Apr 4, 11:32 AM EDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT MON APR 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1132 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA EARLY THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS ARE
EXPECTED OVER PORTIONS OF NORTH AND WEST GEORGIA TODAY AND
TONIGHT.

.SYNOPSIS...
HIGH PRESSURE OVER GEORGIA WILL CONTINUE TO MOVE OFF THE SOUTHEAST
ATLANTIC COAST AS A STRONG COLD FRONT PUSHES THROUGH THE
MISSISSIPPI VALLEY THIS AFTERNOON. THIS FRONT WILL MOVE INTO
GEORGIA THIS EVENING AND ACROSS THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE STRONG GUSTY WINDS...LARGE HAIL...AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE. THE MOST
FAVORED TIME FOR SEVERE THUNDERSTORMS SHOULD BE THIS EVENING
THROUGH THE OVERNIGHT HOURS. ALSO REFER TO THE LATEST WIND
ADVISORY FOR MORE INFORMATION.

.DISCUSSION...
A STRONG STORM SYSTEM WILL MOVE THROUGH  THE MISSISSIPPI VALLEY
THIS AFTERNOON AND ACROSS GEORGIA OVERNIGHT. A STRONG MID LEVEL
JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE VALUES OVER
GEORGIA. THIS WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY
ACROSS PORTIONS OF NORTH GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION THIS EVENING.

In the hours before

Local storm report, Apr 4, 7:27 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 W FORT OGLETHORPE     34.95N 85.29W
04/04/2011                   WALKER             GA   COUNTY OFFICIAL

            WALKER COUNTY 911 REPORTS A TREE DOWNED ONTO A POWERLINE
            NEAR CHICKAMAUGA.

0630 PM     TSTM WND DMG     ROSSVILLE               34.98N 85.29W
04/04/2011                   WALKER             GA   COUNTY OFFICIAL

            WALKER COUNTY 911 RELAYED REPORTS OF A DOWNED POWERLINE
            NEAR ROSSVILLE.

&&

RGARCIA
Special weather statement, Apr 4, 8:34 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON APR 4 2011

GAZ003-004-050115-
834 PM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHITFIELD AND
CATOOSA COUNTIES UNTIL 915 PM EDT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT OGLETHORPE...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD
AND CATOOSA COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLUE SPRING...BOYNTON...FORT OGLETHORPE...
LAKEVIEW...INDIAN SPRINGS...GRAYSVILLE...RINGGOLD...SALEM AND
COHUTTA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 4, 8:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     TRENTON                 34.87N 85.51W
04/04/2011                   DADE               GA   COUNTY OFFICIAL

            DADE COUNTY 911 RELAYED REPORTS OF 5-6 DOWNED TREES IN
            THE COUNTY.

0630 PM     TSTM WND DMG     ROSSVILLE               34.98N 85.29W
04/04/2011                   WALKER             GA   COUNTY OFFICIAL

            WALKER COUNTY 911 RELAYED REPORTS OF OVER 6 DOWNED TREES
            AND SEVERAL TREES DOWNED ONTO POWERLINES MAINLY IN THE
            ROSSVILLE AREA. NORTH GEORGIA EMC REPORTS A PEAK OF 200
            CUSTOMERS WITHOUT POWER IN THEIR AREA THAT HAS NOW BEEN
            LOWERED TO 100.

&&

RGARCIA
Local storm report, Apr 4, 9:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     LAFAYETTE               34.71N 85.28W
04/04/2011                   WALKER             GA   COUNTY OFFICIAL

            WALKER COUNTY 911 RELAYED REPORTS OF 5 DOWNED TREES AND 2
            DOWNED POWERLINES. POWER OUTAGES HAVE BEEN REPORTED IN
            THE COUNTY.

&&

RGARCIA
Local storm report, Apr 4, 9:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     TRION                   34.54N 85.31W
04/04/2011                   CHATTOOGA          GA   COUNTY OFFICIAL

            CHATOOGA COUNTY 911 RELAYED REPORTS OF A DOWNED TREE ON A
            POWERLINE.

&&

RGARCIA
Local storm report, Apr 4, 9:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     ROME                    34.26N 85.18W
04/04/2011                   FLOYD              GA   EMERGENCY MNGR

            FLOYD COUNTY EMERGENCY MANAGEMENT REPORTS DOWNED TREES IN
            ROME. ONE TREE WAS DOWNED ONTO A HOUSE AND THE HOUSE IS
            ON FIRE.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:26 PM EDTSevere Thunderstorm WarningFFCDade, Walker49 min
Apr 4, 8:43 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker62 min
Apr 4, 9:09 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield51 min
Apr 4, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk45 min
Apr 4, 9:27 PM EDTSevere Thunderstorm WarningFFCBartow48 min
Apr 4, 9:45 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union45 min
Apr 4, 9:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk51 min
Apr 4, 9:56 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens, White49 min
Apr 4, 10:03 PM EDTSevere Thunderstorm WarningFFCHaralson42 min
Apr 4, 10:29 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding46 min
Apr 4, 10:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min
Apr 4, 10:52 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton53 min
Apr 4, 10:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup31 min
Apr 4, 11:10 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Fulton65 min
Apr 4, 11:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Heard45 min
Apr 4, 11:27 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson48 min
Apr 4, 11:31 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett44 min
Apr 4, 11:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup57 min
Apr 4, 11:50 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot55 min
Apr 4, 11:52 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale, Walton38 min
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding and 1 more46 min
Apr 5, 12:14 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe61 min
Apr 5, 12:22 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster53 min
Apr 5, 12:28 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Rockdale, Walton47 min
Apr 5, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more49 min
Apr 5, 12:48 AM EDTRiver Flood WarningFFCDade15 hr
Apr 5, 12:59 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter46 min
Apr 5, 1:08 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam52 min
Apr 5, 1:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more63 min
Apr 5, 1:16 AM EDTSevere Thunderstorm WarningFFCWebster14 min
Apr 5, 1:28 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren47 min
Apr 5, 1:30 AM EDTSevere Thunderstorm WarningFFCWilkes45 min
Apr 5, 1:44 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more46 min
Apr 5, 1:57 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Johnson, Laurens, Washington63 min
Apr 5, 2:11 AM EDTSevere Thunderstorm WarningFFCWilkinson19 min
Apr 5, 2:12 AM EDTSevere Thunderstorm WarningFFCHancock, Warren33 min
Apr 5, 2:31 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox59 min
Apr 5, 2:55 AM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Laurens, Washington35 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen66 min
Apr 5, 3:29 AM EDTSevere Thunderstorm WarningFFCJohnson16 min
Apr 5, 6:10 AM EDTRiver Flood WarningFFCForsyth3 hr
Apr 5, 3:25 PM EDTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more18 hr
Apr 5, 3:25 PM EDTFreeze WarningFFCFannin, Towns, Union18 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.